ID 60865
FullText URL
Author
Iokibe, Gaku Department of Mathematics, Graduate School of Science, Osaka University
Abstract
In this paper, we refine the method introduced by Izadi and Baghalaghdam to search integer solutions to the Diophantine equation. We show that the Diophantine equation has infinitely many positive solutions.
Keywords
Diophantine equations
Elliptic Curves
Note
Mathematics Subject Classification. Primary 11D41; Secondary 11D45, 14H52.
Published Date
2021-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume63
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
53
End Page
60
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2021 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol63/iss1/3